# SDR AALA991343

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 685-690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 685-690 STRINGER 25L FUSE SKIN BULGING AT SEVERAL RIVETS.  CUTOUT CORRODED SECTION OF SKIN.  INSTALLED DOUBLER PER SRM 53-30-3 FIGURE 3A.  (M)
